Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A sufficient condition for conjugacy of metric automorphisms


Author: N. F. G. Martin
Journal: Trans. Amer. Math. Soc. 125 (1966), 238-249
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9947-1966-0200411-8
MathSciNet review: 0200411
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Thomas A. Brown, Entropy and conjugacy, Ann. Math. Statist. 34 (1963), 226-232. MR 0142716 (26:285)
  • [2] Paul R. Halmos, Entropy in ergodic theory, Mimeographed lecture notes, Univ. of Chicago, Chicago, Ill., 1959.
  • [3] -, Lectures on ergodic theory, Chelsea, New York, 1956.
  • [4] K. Jacobs, Lecture notes on ergodic theory, Universitet Aarhus, 1962/1963.
  • [5] Michel Loève, Probability theory, 2nd ed., Van Nostrand, Princeton, N. J., 1960. MR 0123342 (23:A670)
  • [6] M. S. Pinsker, Dynamical systems with completely positive or zero entropy, Dokl. Akad. Nauk SSSR 133 (1960), 1025-1026 = Soviet Math. Dokl. 1 (1960), 937-938. MR 0152628 (27:2603)
  • [7] V. A. Rohlin, New progress in the theory of transformations with invariant measure, Uspehi Math. Nauk 15 (1960), 3-26 = Russian Math. Surveys 15 (1960), 1-22. MR 0132155 (24:A2002)
  • [8] Gian-Carlo Rota, On the classification of periodic flows, Proc. Amer. Math. Soc. 13 (1962), 659-662. MR 0137820 (25:1269)
  • [9] A. C. Zaanen, An introduction to the theory of integration, Academic Press, New York, 1958. MR 0097481 (20:3950)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0200411-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society